# SDR AALA201711229014

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,234 hours, 23,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN WAS VERY DIM ON THE LEFT OVERWING. REPLACED THE LAMPS IAW  AMM 33-51-06. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONAL CHECK.
